L. Addario-berry, L. Devroye, and S. Janson, Sub-Gaussian tail bounds for the width and height of conditioned Galton???Watson trees, The Annals of Probability, vol.41, issue.2, pp.1072-1087, 2013.
DOI : 10.1214/12-AOP758

D. Aldous, The Continuum Random Tree. I, The Annals of Probability, vol.19, issue.1, pp.1-28, 1991.
DOI : 10.1214/aop/1176990534

D. Aldous, The Continuum Random Tree II, An overview Stochastic analysis, Proc. Symp, pp.23-70, 1990.
DOI : 10.1017/cbo9780511662980.003

D. Aldous, The Continuum Random Tree III, The Annals of Probability, vol.21, issue.1, pp.248-289, 1993.
DOI : 10.1214/aop/1176989404

D. Aldous and J. Pitman, Tree-valued Markov chains derived from Galton-Watson processes, Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol.34, issue.5
DOI : 10.1016/S0246-0203(98)80003-4

S. Arnborg, Efficient algorithms for combinatorial problems on graphs with bounded decomposability ??? A survey, BIT, vol.2, issue.1, pp.1-23, 1985.
DOI : 10.1007/BF01934985

S. Arnborg and A. Proskurowski, Linear time algorithms for NP-hard problems restricted to partial k-trees, Discrete Applied Mathematics, vol.23, issue.1, pp.11-24, 1989.
DOI : 10.1016/0166-218X(89)90031-0

I. Benjamini and O. Schramm, Recurrence of distributional limits of finite planar graphs, Electron, J. Probab, vol.6, issue.13, 2001.

L. W. Beineke and R. E. Pippert, The number of labeled k-dimensional trees, Journal of Combinatorial Theory, vol.6, issue.2, pp.200-205, 1969.
DOI : 10.1016/S0021-9800(69)80120-1

J. Bettinelli, Scaling limit of random planar quadrangulations with a boundary, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.51, issue.2, pp.432-477, 2015.
DOI : 10.1214/13-AIHP581

URL : https://hal.archives-ouvertes.fr/hal-00646399

U. Bertele and F. Brioschi, On non-serial dynamic programming, Journal of Combinatorial Theory, Series A, vol.14, issue.2, pp.137-148, 1973.
DOI : 10.1016/0097-3165(73)90016-2

N. Broutin and J. Marckert, Asymptotics of trees with a prescribed degree sequence and applications, Random Structures and Algorithms, pp.290-316, 2014.

D. Burago, Y. Burago, and S. Ivanov, A course in metric geometry, Graduate Studies in Mathematics, vol.33, 2001.
DOI : 10.1090/gsm/033

A. Caraceni, The scaling limit of random outerplanar maps, submitted, 2014.

N. Curien, B. Haas, and I. Kortchemski, The CRT is the scaling limit of random dissections, Random Structure and Algorithm

A. Darrasse and M. Soria, Limiting Distribution for Distances in k-Trees, Lecture Notes in Computer Science, vol.5874, pp.170-182, 2009.
DOI : 10.1007/978-3-642-10217-2_19

URL : https://hal.archives-ouvertes.fr/hal-00391815

L. Devroye, Branching Processes and Their Applications in the Analysis of Tree Structures and Tree Algorithms, Probabilistic Methods for Algorithmic Discrete Mathematics Algorithms and Combinatorics, pp.249-314, 1998.
DOI : 10.1007/978-3-662-12788-9_7

M. Drmota, Random trees, An Interplay between Combinatorics and Probability, 2008.

M. Drmota and E. Y. Jin, An asymptotic analysis of labelled and unlabelled k-trees, Algorithmica, 2015.
DOI : 10.1007/s00453-015-0039-1

P. Duchon, P. Flajolet, G. Louchard, and G. Schaeffer, Random generation of combinatorial structures: Boltzmann samplers and beyond, Proceedings of the 2011 Winter Simulation Conference (WSC), pp.577-625, 2004.
DOI : 10.1109/WSC.2011.6147745

URL : https://hal.archives-ouvertes.fr/hal-00654267

T. Duquesne, A limit theorem for the contour process of conditioned Galton-Watson trees, Annals of Probability, vol.31, issue.2, pp.996-1027, 2003.

T. Duquesne and J. Gall, Random trees, Lévy processes and spatial branching processes, research monograph (145 p.) Astérisque, 2002.

T. Duquesne and J. Gall, Probabilistic and fractal aspects of Lévy trees, Probability Theory and Related Fields, pp.553-603, 2005.
DOI : 10.1007/s00440-004-0385-4

S. N. Evans, P. Flajolet, ´. E. Fusy, and C. Pivoteau, Probability and real trees Lectures from the 35th Summer School on Probability Theory held in Saint-Flour Boltzmann sampling of unlabelled structures, Proceedings of the Ninth Workshop on Algorithm Engineering and Experiments and the Fourth Workshop on Analytic Algorithmics and Combinatorics, pp.201-211, 1920.

P. Flajolet and R. Sedgewick, Analytic Combinatorics, 2009.
DOI : 10.1017/CBO9780511801655

URL : https://hal.archives-ouvertes.fr/inria-00072739

D. Foata, Enumerating k-trees, Discrete Mathematics, vol.1, issue.2, pp.181-186, 1971.
DOI : 10.1016/0012-365X(71)90023-9

T. Fowler, I. Gessel, G. Labelle, and P. Leroux, The Specification of 2-trees, Advances in Applied Mathematics, vol.28, issue.2, pp.145-168, 2002.
DOI : 10.1006/aama.2001.0771

A. Gainer-dewar, ?-species and the enumeration of k-trees, The Electronic Journal of Combinatorics, vol.19, issue.4, p.45, 2012.

A. Georgakopoulos and S. Wagner, Limits of subcritical random graphs and random graphs with excluded minors, manuscript, 2015.

I. M. Gessel and A. Gainer-dewar, Counting unlabeled k-trees, Journal of Combinatorial Theory A, vol.126, pp.177-193, 2014.

X. Gourdon, Largest component in random combinatorial structures, Discrete Mathematics, vol.180, issue.1-3, pp.185-209, 1998.
DOI : 10.1016/S0012-365X(97)00115-5

URL : https://hal.archives-ouvertes.fr/inria-00074131

G. R. Grimmett, Random labelled trees and their branching networks, Journal of the Australian Mathematical Society, vol.15, issue.02, pp.30-229, 1980.
DOI : 10.1007/BF01896073

B. Haas and G. Miermont, Scaling limits of Markov branching trees with applications to Galton-Watson and random unordered trees, The Annals of Probability, pp.2299-2706, 2012.

F. Harary and E. M. Palmer, On acyclic simplicial complexes, Mathematika, vol.15, issue.01, pp.15-115, 1968.
DOI : 10.2307/1969046

F. Harary and E. M. Palmer, Graphical enumeration, 1973.
DOI : 10.1007/bfb0066432

S. Janson, Simply generated trees, conditioned Galton-Watson trees, random allocations and condensation, Probability surveys, pp.103-252, 2012.
DOI : 10.1214/11-ps188

URL : http://arxiv.org/abs/1112.0510

S. Janson, T. Jonsson, and S. ¨. Stefánsson, Random trees with superexponential branching weights, Journal of Physics A: Mathematical and Theoretical, vol.44, issue.48
DOI : 10.1088/1751-8113/44/48/485002

A. Math, S. Theor, S. ¨. Janson, and . Stefánsson, Scaling limits of random planar maps with a unique large face, 485002. [41], pp.1045-1081, 2011.

T. Jonsson and S. ¨. Stefánsson, Condensation in Nongeneric Trees, Journal of Statistical Physics, vol.9, issue.2, pp.277-313, 2011.
DOI : 10.1007/s10955-010-0104-8

D. P. Kennedy, The Galton-Watson process conditioned on the total progeny, Journal of Applied Probability, vol.13, issue.04, pp.800-806, 1975.
DOI : 10.2307/1426333

H. Kesten, Subdiffusive behavior of random walk on a random cluster, Ann. Inst. H. Poincaré Proba. Statist, vol.22, issue.4, pp.425-487, 1986.

A. Krause, Bounded treewidth graphs?A survey, German Russian Winter School, St, p.pdf, 2003.

V. F. Kolchin, Random mappings English transl.: Optimization Software, 1984.

V. Kurauskas, On local weak limit and subgraph counts for sparse random graphs, manuscript, 2015.

R. Lyons, R. Pemantle, and Y. Peres, Conceptual Proofs of $L$ Log $L$ Criteria for Mean Behavior of Branching Processes, The Annals of Probability, vol.23, issue.3, pp.1125-1138, 1995.
DOI : 10.1214/aop/1176988176

R. Lyons, Asymptotic Enumeration of Spanning Trees, Combinatorics, Probability and Computing, vol.14, issue.4, p.491522, 2005.
DOI : 10.1017/S096354830500684X

J. Marckert and G. Miermont, The CRT is the scaling limit of unordered binary trees, Random Structures and Algorithms, pp.467-501, 2011.

J. W. Moon, The number of labeled k-trees, Journal of Combinatorial Theory, vol.6, issue.2, pp.196-199, 1969.
DOI : 10.1016/S0021-9800(69)80119-5

K. Panagiotou, B. Stufler, and K. Weller, Scaling limits of random graphs from subcritical classes, The Annals of Probability, vol.44, issue.5
DOI : 10.1214/15-AOP1048

URL : https://hal.archives-ouvertes.fr/hal-01337777

K. Panagiotou and B. Stufler, Scaling Limits of Random Pólya trees, submitted, 2015.
DOI : 10.1007/s00440-017-0770-4

A. Proskurowski, K-trees: representation and distances In: Congressus Numerantium, Utilitas Mathematica, pp.29-785, 1980.

B. Stufler, The Continuum Random Tree is the scaling limit of unlabelled unrooted trees, manuscript, 2014.

B. Stufler, Random enriched trees with applications to random graphs, manuscript, 2015.

J. A. Telle and A. Proskurowski, Practical algorithms on partial k-trees with an application to domination-like problems, Lecture Notes in Computer Science, vol.709, pp.610-621, 1993.
DOI : 10.1007/3-540-57155-8_284